CFDP 1118

An Asymptotic Expansion in the Garch(1,1) Model

Author(s): 

Publication Date: March 1996

Pages: 35

Abstract: 

We develop order T-1 asymptotic expansions for the quasi-maximum likelihood estimator (QMLE) and a two step approximate QMLE in the GARCH(1,1) model. We calculate the approximate mean and skewness and hence the Edgeworth-B distribution function. We suggest several methods of bias reduction based on these approximation.

Note: 

Published in Econometric Theory (August 1997), 13(4): 558-581 [DOI]